Mathematics and Natural Sciences
Let X be a Banach space and let T: X →X be a bounded linear operator with closed range. We study a class of commuting perturbations of the corresponding operator equation, using the concept of the spectral radius of a bounded linear operator. Our results extend the classic perturbation theorem for invertible operators and its generalization for arbitrary operators under the commutability assumption.
Journal of Applied Analysis and Computation
(2021). Commuting Perturbations of Operator Equations. Journal of Applied Analysis and Computation, 11(4), 1691-1698.
Available at: https://aquila.usm.edu/fac_pubs/19276